# SDR FDEA201302050266

- Difficulty date: February 5, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 53,086 hours, 9,552 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77591
- Condition: Corroded
- Location: Bs 1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE AREA FOUND LONGERON 51R WITH CORROSION AT BS 1701.  REPAIRED IAW SRM 53-00-05 FIGURE 201 TYPE REVISION 51 AND EA 1-  5300-163002.  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100 REVISION 116.
